Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On homogeneous spaces and reductive subalgebras of simple Lie algebras
HTML articles powered by AMS MathViewer

by A. Sagle and D. J. Winter PDF
Trans. Amer. Math. Soc. 128 (1967), 142-147 Request permission
References
  • A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Ann. of Math. (2) 61 (1955), 389–405. MR 68531, DOI 10.2307/1969807
  • E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Amer. Math. Soc. Transl. (2) 6 (1957), 111-244.
  • Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0143793
  • Bertram Kostant, On differential geometry and homogeneous spaces. I, II, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 258–261, 354–357. MR 88017, DOI 10.1073/pnas.42.6.354
  • Katsumi Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33–65. MR 59050, DOI 10.2307/2372398
  • Arthur A. Sagle, On anti-commutative algebras and homogeneous spaces, J. Math. Mech. 16 (1967), 1381–1393. MR 0223500
  • A. Borel and J. Tits, Groupes réductifs, pp. 659-755, Inst. Hautes Etudes Sci. Paris No. 27, 1965.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.80
  • Retrieve articles in all journals with MSC: 22.80
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 128 (1967), 142-147
  • MSC: Primary 22.80
  • DOI: https://doi.org/10.1090/S0002-9947-1967-0227325-2
  • MathSciNet review: 0227325